I had last ablation for avnrt svt on Dec.13, 2007. So far, I have not had any reoccuring fast heart rhythms! However, now I am experiencing a "pressure" type sensation in my chest, along with few palpitations. This occurs when I go from sitting to standing, or at night, when sleeping, when I change sleeping postions, side to side. Anyone elso out there have any of these post-ablation symptoms? The nurse I spoke to said it might be due to my heart experiencing excitability.....I just don't know. ( I had 13 burns to ablate this time around; the doctor said he thinks he got it all ). Maybe all of these "burns" take time to heal?????? Thanks for any input anyone can give to me at this point.
I was told that the heart takes about 6 weeks to heal from an ablation. I just had my ablation for the same thing and was told that I would most likely have some post-ablation racing. A friend of mine had a lot of weird rhythms after his but they eventually settled down. My PVC's will continue. Ablation for those is more complicated and harder to settle down. Since I can live with mine, they decided to leave them alone and just focus on the AVNRT.
I agree, it takes a while for the heart to heal and to settle back down. It would make sense that since your heart was poked, prodded and provoked, it's a little "irritated". I never had any resting fast rhythms until after my ablations. A few months later, all was good.
I had first ablation the end of July...was miserable for about 3 months..depressed, fatigued, and very very weak...lost interest in the things I loved the most...second ablation was Dec. 11...about a week later started spiraling down again..so weak, want to sleep all the time..no interest in my passions...heart is acting up again....heavy tight feeling in my chest...like I can't get a breath of fresh air....any one else having the same thing...my cardiologist says that both of these post ablation symptoms are totally un related to the procedure...I don't buy it...this is a first time experience for me and it is all too coincidental...help! Karioca
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.